Timelike – spacelike involute – evolute curve couple on dual Lorentzian space

Süleyman Şenyurt, Sümeyye Gür

Abstract


In this paper, Firstly we have defined the involute curves of the dual spacelike curve with a dual spacelike binormal in dual Lorentzian space . We have seen that the dual involute  curve  must be a dual timelike vector. Secondly, the relationship between the Frenet frames of couple of the timelike –spacelike involute – evolute dual curve has been found and finally some new characterizations  related to the couple of the  dual curve has been given.

Full Text: PDF

How to Cite this Article:

Süleyman Şenyurt, Sümeyye Gür, Timelike – spacelike involute – evolute curve couple on dual Lorentzian space, Journal of Mathematical and Computational Science, Vol 2, No 6 (2012), 1808-1823

Copyright © 2012 Süleyman Şenyurt, Sümeyye Gür. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS